DOI QR코드

DOI QR Code

ERRATUM TO: "ORTHONORMAL BASIS FOR THE BERGMAN SPACE" [HONAM MATH. J. 36 (2014), NO. 4, PP. 777-786]

  • CHUNG, YOUNG-BOK (Department of Mathematics, Chonnam National University) ;
  • NA, HEUI-GEONG (Department of Mathematics, Chonnam National University)
  • Received : 2015.06.02
  • Accepted : 2015.07.24
  • Published : 2015.09.25

Abstract

We modify the normalizing constants of the functions in the orthonormal basis for the Bergman space and restate their consequences in the paper that was published in Honam Math. J. 36 (2014), no. 4, pp. 777-786.

Keywords

Toeplitz operator;Laurent operator;Hardy space;Ahlfors map;Szego kernel

Acknowledgement

Supported by : Chonnam National University